Skip to main content Accessibility help
×
×
Home

The Oscillatory Hyper-Hilbert Transform Associated with Plane Curves

  • Junfeng Li (a1) and Haixia Yu (a1)
Abstract

In this paper, the bounded properties of oscillatory hyper-Hilbert transformalong certain plane curves γ(t),

are studied. For general curves, these operators are bounded in L 2() if β ≥ 3α. Their boundedness in L p() is also obtained, whenever β > 3α and .

Copyright
References
Hide All
[1] Bez, N., LP-boundedness for the Hilbert transform and maximal operator along a class of nonconvex curves. Proc. Amer. Math. Soc. 135 (2007), no. 1, 151-161. http://dx.doi.org/10.1090/S0002-9939-06-08603-5
[2] Carbery, A., Christ, M., Vance, J., Wainger, S., and Watson, D., Operators associated to flat plane curves: LP estimates via dilation methods. Duke Math. J. 59 (1989), no. 3, 675-700. http://dx.doi.org/10.1215/S0012-7094-89-05930-9
[3] Carbery, A., Vance, J., Wainger, S., and Watson, D., The Hilbert transform and maximal function along flat curves, dilations, and differential equations. Amer. J. Math. 116 (1994), no. 5, 1203-1239. http://dx.doi.org/10.2307/2374944
[4] Carbery, A. and Ziesler, S., Hilbert transforms and maximal functions along rough flat curves. Rev. Mat. Iberoamericana 10 (1994), no. 2, 379-393. http://dx.doi.org/!0.4171/RM 1/156
[5] Carlsson, H., Christ, M., Cordoba, A., Duoandikoetxea, J., de Francia, J. L. Rubio, Vance, J., Wainger, S., and Weinberg, D., LP estimates for maximal functions and Hilbert transforms along flat convex curves in R2. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 263-267. http://dx.doi.org/10.1090/S0273-0979-1986-15433-9
[6] Chandarana, S., LP-bounds for hypersingular integral operators along curves. Pacific J. Math. 175 (1996), no. 2, 389-416. http://dx.doi.org/10.2140/pjm.1996.175.389
[7] Chen, J., Damtew, B., and Zhu, X., Oscillatory hyper Hilbert transforms along general curves. Front. Math. China 12 (2017), no. 2, 281-299. http://dx.doi.Org/10.1007/s11464-01 6-0574-3
[8] Chen, J., Fan, D., Wang, M., and Zhu, X., LP bounds for oscillatory hyper-Hilbert transform along curves. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3145-3153. http://dx.doi.org/10.1090/S0002-9939-08-09325-8
[9] Chen, J., Fan, D., and Zhu, X., Sharp L2 boundedness of the oscillatory hyper-Hilbert transform along curves. Acta Math. Sin. (Engl. Ser.) 26 (2010), no. 4, 653-658. http://dx.doi.Org/10.1007/s10114-01 0-7396-0
[10] Christ, M., Hilbert transforms along curves. II. Aflat case. Duke Math. J. 52 (1985), no. 4, 887-894. http://dx.doi.org/10.1215/S0012-7094-85-05246-9
[11] Cordoba, A. and de Francia, J. L. Rubio, Estimates for Wainger's singular integrals along curves. Rev. Mat. Iberoamericana 2 (1986), no. 1-2,105-117. http://dx.doi.Org/10.4171/RMI/29
[12] Fefferman, C.. Inequality for strongly singular convolutions operators. Acta Math. 124 (1970), 936. http://dx.doi.org/10.1007/BF02394567
[13] Li, J. and Lu, S., Applications of the scale changing method to boundedness of certain commutators. Internat. J. Anal. Math. Sci. 1 (2004), 112.
[14] Nagel, A. and Wainger, S., Hilbert transforms associated with plane curves. Trans. Amer. Math. Soc. 223 (1976), 235252. http://dx.doi.org/10.1090/S0002-9947-1976-0423010-8
[15] Stein, E. M., Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. Princeton Mathematical Series, 43, Princeton University Press, Princeton, NJ, 1993.
[16] Stein, E. M. and Wainger, S., Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc. 84 (1978), no. 6,1239-1295. http://dx.doi.org/10.1090/S0002-9904-1978-14554-6
[17] Vance, J., Wainger, S., and Wright, J., The Hilbert transform and maximal function along nonconvex curves in the plane. Rev. Mat. Iberoamericana 10 (1994), no. 1, 93-121. http://dx.doi.Org/10.4171/RM1/146
[18] Wright, J., If estimates for operators associated to oscillating plane curves. Duke Math. J. 67 (1992), no. 1, 101-157. http://dx.doi.org/10.1215/S0012-7094-92-06705-6
[19] Zielinski, M., Highly oscillatory singular integrals along curves. Ph.D. Thesis, The University of Wisconsin - Madison, 1985.
[20] Ziesler, S., Lt'-boundedness of the Hilbert transform and maximal function associated to flat plane curves. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1035-1043. http://dx.doi.Org/10.2307/2161171
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Mathematical Bulletin
  • ISSN: 0008-4395
  • EISSN: 1496-4287
  • URL: /core/journals/canadian-mathematical-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed